# SDR HALA2010081500372

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24259
- Aircraft time: 92,739 hours, 17,588 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU WILL NOT START.  PERFORMED BITE CHECK-HAD APU LOW OIL MESSAGE- SERVICED OIL NOW APU STARTS NORMAL-OK TO CONTINUE.
